Michael

Professor   Supervisor of Doctorate Candidates   Supervisor of Master's Candidates

Gender:Male

Alma Mater:Chinese Academy of Sciences

Degree:Doctoral Degree

School/Department:School of Mathematical Sciences

Discipline:Pure Mathematics. Applied Mathematics

E-Mail:wendong@dlut.edu.cn


Paper Publications

三维非匀质Navier-Stokes方程的部分正则性

Hits:

Indexed by:期刊论文

Date of Publication:2018-01-01

Journal:中国科学. 数学

Included Journals:CSCD

Volume:48

Issue:1

Page Number:227-244

ISSN No.:1674-7216

Key Words:非匀质Navier-Stokes方程; 部分正则性; 内正则性判别

Abstract:本文首先引进非匀质Navier-Stokes方程恰当弱解的概念.当初始密度接近正常数的情形时,通过结合局部能量不等式、Sobolev嵌入、压力估
   计和blow
   up分析技术,本文建立了恰当弱解的内部正则性准则.最后利用内部正则性准则证明了恰当弱解可能奇异点集的一维Hausdorff测度为零.

Pre One:Boundary regularity criteria for the 6D steady Navier-Stokes and MHD equations

Next One:From the Q-Tensor Flow for the Liquid Crystal to the Harmonic Map Flow

Profile

Tao, Tao; Wang, Wendong; Zhang, Zhifei; Zero-Viscosity Limit of the Navier–Stokes Equations with the Navier Friction Boundary Condition. SIAM J. Math. Anal. 52 (2020), no. 2, 1040–1095.


Seregin, G.Wang, W. Sufficient conditions on Liouville type theorems for the 3D steady Navier-Stokes equations. Algebra i Analiz 31 (2019), no. 2, 269–278; reprinted in St. Petersburg Math. J. 31 (2020), no. 2, 387–393


Wang, WendongWang, Yuzhao Liouville-type theorems for the stationary MHD equations in 2D. Nonlinearity 32 (2019), no. 11, 4483–4505.


Wang, Wendong Remarks on Liouville type theorems for the 3D steady axially symmetric Navier-Stokes equations. J. Differential Equations 266 (2019), no. 10, 6507–6524.


Liu, JitaoWang, Wendong Boundary regularity criteria for the 6D steady Navier-Stokes and MHD equations. J. Differential Equations 264 (2018), no. 3, 2351–2376.


Pu, XuekeWang, MengWang, Wendong The Landau-Lifshitz equation of the ferromagnetic spin chain and Oseen-Frank flow. SIAM J. Math. Anal. 49 (2017), no. 6, 5134–5157.


Wang, MengWang, WendongZhang, Zhifei From the Q-tensor flow for the liquid crystal to the harmonic map flow. Arch. Ration. Mech. Anal. 225 (2017), no. 2, 663–683.


Wang, WenDongZhang, ZhiFei Blow-up of critical norms for the 3-D Navier-Stokes equations. Sci. China Math. 60 (2017), no. 4, 637–650.


Wang, WendongWei, DongyiZhang, Zhifei Energy identity for approximate harmonic maps from surfaces to general targets. J. Funct. Anal. 272 (2017), no. 2, 776–803.


Wang, MengWang, WendongZhang, Zhifei On the uniqueness of weak solution for the 2-D Ericksen-Leslie system. Discrete Contin. Dyn. Syst. Ser. B 21 (2016), no. 3, 919–941.


Wu, JieWang, Wendong On backward uniqueness for the heat operator in cones. J. Differential Equations 258 (2015), no. 1, 224–241.


Wang, MengWang, Wendong Global existence of weak solution for the 2-D Ericksen-Leslie system. Calc. Var. Partial Differential Equations 51 (2014), no. 3-4, 915–962.


Wang, WendongZhang, Zhifei On the interior regularity criteria and the number of singular points to the Navier-Stokes equations. J. Anal. Math. 123 (2014), 139–170.


Wang, WendongZhang, Zhifei On the interior regularity criteria for suitable weak solutions of the magnetohydrodynamics equations. SIAM J. Math. Anal. 45 (2013), no. 5, 2666–2677.


Wang, WendongZhang, Zhifei Limiting case for the regularity criterion to the 3-D magneto-hydrodynamics equations. J. Differential Equations 252 (2012), no. 10, 5751–5762.


Wang, WenDongZhang, LiQun The  Cα  regularity of a class of non-homogeneous ultraparabolic equations. Sci. China Ser. A 52 (2009), no. 8, 1589–1606.